# SDR SWAA2016021649056

- Difficulty date: January 4, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8132Y17
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY, LOWER THRESHOLD WEB CORRODED, BETWEEN BS 795 - 847, RBL 19.  R & R WEB IAW SRM.
